# SDR SWIA200616305

- Difficulty date: February 20, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 6,617 hours, 5,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 2ND FROM THE AFT EMERGENCY LIGHT IS INOP.  RELAMPED AFT CEILING EMERG LIGHT IAW MM 33-51-00.
